# SDR SWAA2015080342458

- Difficulty date: July 29, 2015
- Submitted: August 3, 2015
- Operation: Air carrier
- Aircraft: N655WN
- Make and model: Boeing 737-3H4
- Aircraft serial: 28400
- Aircraft time: 57,070 hours, 44,802 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 186A2000
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT GALLEY AREA FRAME INBOARD FLANGE CORRODED AT BS 1008, RBL 43.  R & R FLANGE IAW SRM.
